# SDR SWAA020190

- Difficulty date: January 26, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 47,333 hours, 40,424 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 8311001
- Part serial: 10667
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL TANK FWD FUEL BOOST PUMP LOW PRESS LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 2 FUEL TANK FWD BOOST PUMP AND LOW PRESS SWITCH PER MM.
